# SDR SWI2024F00450

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 629
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY BRACKET CORRODED/WORN FS629.00. (MARKED)    (C-CHECK RO 5/28/2024)   REMOVED CORROSION ON FORWARD BAGGAGE BAY BRACKET FS629.00. REF CRJ900 SRM 51-21-06-001-001-A01.NO DAMAGE ALLOWED IN AREA PER CRJ900 SRM 53-32-58-101-001-A01. REMOVED AND INSTALLED NEW FITTING P/N SH670-33389-1 AT FS629. REF: CRJ900 SRM 54-42-21-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01, DWG SH690-33600, REV AH.COMPLIED WITH 51-900-1002-SKY.
